The autocorrelation of the möbius function and chowla's conjecture for the rational function field

Dan Carmon, Zeév Rudnick

Research output: Contribution to journalArticlepeer-review

Abstract

We prove a function field version of Chowla's conjecture on the autocorrelation of the Möbius function in the limit of a large finite field.

Original languageEnglish
Pages (from-to)53-61
Number of pages9
JournalQuarterly Journal of Mathematics
Volume65
Issue number1
DOIs
StatePublished - Mar 2014

Fingerprint

Dive into the research topics of 'The autocorrelation of the möbius function and chowla's conjecture for the rational function field'. Together they form a unique fingerprint.

Cite this